# SDR FDEA201909182275

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361197720201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOOR SUPPORT WEB FR10@ RBL37 CORNER CRACKED.  REMOVED CRACKED FLOOR SUPPORT IN AVIONICS COMPARTMENT AT FR10 RBL37 IAW SRM 51-40-21.  RECEIVED NEW WEB P/N# 536119720201, PO# 954285.1 PER DWG A53611977.  LOCATED AND DRILLED NEW WEB IAW SRM 51-40-44.  INSTALLED NEW WEB IAW SRM 51-40-21.
